We ask when certain complete intersections of codimension r can lie on a generic hypersurface in P^n. We give a complete answer to this question when 2r < n+3 in terms of the degrees of the hypersurfaces and of the degrees of the generators of the complete intersection.

Carlini, E., Chiantini, L., Geramita, A.V. (2008). Complete intersections on general hypersurfaces. MICHIGAN MATHEMATICAL JOURNAL, 57, 121-136 [10.1307/mmj/1220879400].

Complete intersections on general hypersurfaces

CHIANTINI, LUCA;
2008-01-01

Abstract

We ask when certain complete intersections of codimension r can lie on a generic hypersurface in P^n. We give a complete answer to this question when 2r < n+3 in terms of the degrees of the hypersurfaces and of the degrees of the generators of the complete intersection.
Carlini, E., Chiantini, L., Geramita, A.V. (2008). Complete intersections on general hypersurfaces. MICHIGAN MATHEMATICAL JOURNAL, 57, 121-136 [10.1307/mmj/1220879400].
File in questo prodotto:
File Dimensione Formato  
0CIhyper.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 125.76 kB
Formato Adobe PDF
125.76 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11365/17872
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo